Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Severe tiredness after embryo transfer

Premium Questions

Dr. Geeta Sundar MD

feeling very tired last evening I fell asleep on the sofa for about an hour.I woke up and decided to go to bed,after going upstairs whilst having a pee in the toilet I started to feel light headed ... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.  Ashok Kumar MD

Just past a week with Parnate, 30 mgs over the past few days: - tiredness is just as bad -I have ... of a problem when I wake up and gets worse after I take my Parnate. -I spent a weekend fishing trip and... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.   Olsi Taka MD

a lot but condition is better after 5 o'clock. But not too much better. Is this a stroke? Will it get ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. N. K. Misra MD

My eyes feel tired and heavy by end of the day . Can you suggest some medicine ? I have a desk job on computers ? View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.  Remy Koshy MD

I am feeling very tired since yesterday. and a lot of yawning even I have slept for 8-9 hours for last 2 days. also feeling little nausea sometimes in the day. What can be the reason? View answer

Answered by : Dr. Remy Koshy ( General & Family Physician)

Public Forum Discussions

Dr.   Munish Sood MD

t working so I went off of them and the jello effect started after a couple of months - I had a dream ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.  Anand M I MD

I HAVE GOT A PROBLEM AND I FEEL VERY TIRED/ FITIGUE, I NEED A GOOD MASSAGE AFTER MY MORNING WALK ... AT 10 PM AND WAKE UP AT 5.30 AM. HV GOOD SLEEP, BUT STILL FEEL SLEEPY AT MORNING AND AFTER WALK. I M ... View answer

Answered by : Dr. Anand M I ( General & Family Physician)
Dr. Anders Mark Christensen MD

I have cardio issues , have 5 stents. Function quite normally. Recently become exhausted after only ordinary tasks...fixing dinner getting dressed and making the bed...sweeping or vacuuming for 20 30 minutes ... View answer

Answered by : Dr. Anders Mark Christensen ( General Surgeon)
Dr. Bhagyesh V. Patel MD

to just rest and see how I am after resting for a while? ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Mahboob Ur Rahman MD

I had a colonoscopy and endoscope a couple months ago. I went to the doctor on 12-16 feeling tired and sluggish. He ordered blood work and did a CMP. I do not know the exact results. I called a couple days later to inquire... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello ,thanks for ur query, one is morning only pill, with this mood changes do occur, onther one is amitriptilline-anti depressent and acts on anxity.this one causes sedation. if ur difficulty to manage this combination...

Dr. Shanthi.E MD

Yes, it could be normal. However, ET is not the direct cause for it. The cramping is mostly due to venous stasis after the procedure.